I really need help, for most of the day I feel I am not myself and it's frightening me. I was put on ciprelex nearly 3 weeks ago now and probably feel worse than ever. Everything seems such a task even washing the pots. I have a 7 year old daughter and she is starting to wonder why her mum is crying every day. I just feel so hopeless and wish I could be me again

3 Replies

  • I don't know how long it usully takes for medication to kick in for anxiety as I have no experience of taking medication for this. However i t most be very difficult for you to feel this way especially with a young child. Do you live on your own with her or do you have someone that can support both you and her? Do you think perhaps you need to go back to your doctor and explain the situation? Maybe ask for some counselling. Sorry this is not especially helpful but just wanted to say I had read your post.


  • Thank you for your reply. My husband lives with me but I work part time and he is full time. I have told him how I felt but he says he doesn't understand. I mentioned it to the doctor and he just said it was more common then people think. It doesn't help though because it's very frightening and I get scared in case I stay like this forever.

  • Hi

    I know this kind of medication can take quite a few weeks before it starts to work & you can feel worse before you start feeling better , usually things do settle down but if you are really struggling I would go back & tell my GP , they may tell you to continue for a few weeks or they could decide to change it for something else

    I know how difficult it makes things when you have a young child , you don't want them to see you upset & for me it would always worry me that it could be affecting them , I think as long as you reassure them everything is ok , you are just feeling maybe tired at the moment which is making you tearful but it is nothing serious & soon you will be back to your normal self they would accept this explanation , they just need that reassuring which I am sure you give her :-)

    Keep talking on here as members see your question you will get lots of support & it can help so much to know it is not just you going through this & that things do get better :-)




You may also like...